Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stable concordance of knots in $3$–manifolds

Rob Schneiderman

Algebraic & Geometric Topology 10 (2010) 373–432
Bibliography
1 C Bohr, Stabilisation, bordism and embedded spheres in $4$–manifolds, Algebr. Geom. Topol. 2 (2002) 219 MR1917050
2 S Boyer, D Rolfsen, B Wiest, Orderable $3$–manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
3 A Casson, D Jungreis, Convergence groups and Seifert fibered $3$–manifolds, Invent. Math. 118 (1994) 441 MR1296353
4 V Chernov, Framed knots in $3$-manifolds and affine self-linking numbers, J. Knot Theory Ramifications 14 (2005) 791 MR2172898
5 J Conant, R Schneiderman, P Teichner, Geometric filtrations of link concordance, in preparation
6 J Conant, R Schneiderman, P Teichner, Link concordance invariants via Whitney towers, in preparation
7 J Conant, R Schneiderman, P Teichner, Whitney towers and a conjecture of Levine, in preparation
8 J Conant, R Schneiderman, P Teichner, Jacobi identities in low-dimensional topology, Compos. Math. 143 (2007) 780 MR2330447
9 M Freedman, R Kirby, A geometric proof of Rochlin's theorem, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 85 MR520525
10 M H Freedman, F Quinn, Topology of $4$–manifolds, Princeton Math. Series 39, Princeton Univ. Press (1990) MR1201584
11 D Gabai, Convergence groups are Fuchsian groups, Ann. of Math. $(2)$ 136 (1992) 447 MR1189862
12 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of $3$–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
13 S Garoufalidis, J Levine, Homology surgery and invariants of $3$–manifolds, Geom. Topol. 5 (2001) 551 MR1833753
14 C H Giffen, Link concordance implies link homotopy, Math. Scand. 45 (1979) 243 MR580602
15 D L Goldsmith, Concordance implies homotopy for classical links in $M^{3}$, Comment. Math. Helv. 54 (1979) 347 MR543335
16 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
17 A Hatcher, Notes on basic $3$–manifold topology
18 W Jaco, Roots, relations and centralizers in three-manifold groups, from: "Geometric topology (Proc. Conf., Park City, Utah, 1974)" (editors L C Glaser, T B Rushing), Lecture Notes in Math. 438, Springer (1975) 283 MR0394668
19 W Jaco, P B Shalen, A new decomposition theorem for irreducible sufficiently-large $3$–manifolds, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 71 MR520524
20 W H Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
21 E Kalfagianni, Finite type invariants for knots in $3$–manifolds, Topology 37 (1998) 673 MR1604915
22 P Kirk, C Livingston, Type $1$ knot invariants in $3$–manifolds, Pacific J. Math. 183 (1998) 305 MR1625970
23 P Kirk, C Livingston, Knot invariants in $3$–manifolds and essential tori, Pacific J. Math. 197 (2001) 73 MR1810209
24 J P Levine, Surgery on links and the $\bar\mu$–invariants, Topology 26 (1987) 45 MR880507
25 Y Matsumoto, Secondary intersectional properties of $4$–manifolds and Whitney's trick, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 99 MR520526
26 R A Norman, Dehn's lemma for certain $4$–manifolds, Invent. Math. 7 (1969) 143 MR0246309
27 N Sato, Cobordisms of semiboundary links, Topology Appl. 18 (1984) 225 MR769293
28 R Schneiderman, Algebraic linking numbers of knots in $3$–manifolds, Algebr. Geom. Topol. 3 (2003) 921 MR2012959
29 R Schneiderman, Simple Whitney towers, half-gropes and the Arf invariant of a knot, Pacific J. Math. 222 (2005) 169 MR2200249
30 R Schneiderman, Whitney towers and gropes in $4$–manifolds, Trans. Amer. Math. Soc. 358 (2006) 4251 MR2231378
31 R Schneiderman, P Teichner, Higher order intersection numbers of $2$–spheres in $4$–manifolds, Algebr. Geom. Topol. 1 (2001) 1 MR1790501
32 R Schneiderman, P Teichner, Whitney towers and the Kontsevich integral, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7 (2004) 101 MR2172480
33 R Stong, Existence of $\pi_1$–negligible embeddings in $4$–manifolds. A correction to Theorem 10.5 of Freedmann and Quinn, Proc. Amer. Math. Soc. 120 (1994) 1309 MR1215031